I started on Vibryd about a year ago--20mg a day. I had tried lots of other stuff with and without alcohol, which was a major source of the underlying depression (I quit after rehab about a year ago). Weight gain has been a huge issue. I was only holding things at bay with vigorous exercise, which I had to stop because of very severe joint pain. Hips, ankles, knees--ouch. I have gained 25 pounds. When my Dad died in February I went home and drank beer with my brother for three weeks and lost 20 pounds. I stopped the Vibryd that whole time. I came home, got sober again, started Vibryd again, and gained all the weight back and more! I have always been healthy and athletic and now I am a fat, sore, old broad. I am so done with this drug.
Hi, i just checked and the discussion board is still open... i know how you feel regarding weight gain on SSRI's (& antipsychotics), i am the same. I have also completed a rehabilitation program recently, lost a lot of weight while i was away and have now gained a dress size since i've been home again, it is really upsetting isn't it. Personally i have to weigh up the pro's & con's of weight gain and taking medication/s that give me the opportunity to live a near to 'normal' life, spend time with my family and friends and live independently. I hate that i've gained weight again, but it's better than when i was thin in the past but couldn't think straight from one minute to the next. I'm going to follow a healthy eating plan from now forward and although i can't do a lot of heavy exercising (because of a bad back) i can take long walks each day. I now it all sounds simple & in reality it is much harder but i just wanted to share my thoughts with you & let you know i can identify
How about an update? You sounded pretty miserable in your last post. I was concerned about you self medicating, weight fluctuations and your frustrations with your meds. Are you still taking Viibryd or have you since seen your Dr and switched?
Hope things are going better for you.
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Sep 2010 • 8 answers
Posted 21 Nov 2013 • 5 answers
Posted 29 Jan 2014 • 2 answers
Posted 11 Nov 2015 • 3 answers
Posted 28 Jul 2016 • 1 answer